# SDR FDEA201609153243

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 43,971 hours, 17,683 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER PARKING, THE AVIONICS SMOKE WARNING SOUNDED.  PULLED CIRCUIT BREAKERS, TURNED ON  OVERRIDE NR 1 AND 2 AND OPEN THE AVIONICS HATCH, SMELLED SMOKE. POWERED DOWN THE AIRCRAFT AND  EVACUATED.  R & R LT AND RT COALESCER BAGS IAW AMM 21-51-16-04.  AFTER ENGINE RUN, INSPECTED ELECTRONIC EQUIPMENT COMPARTMENT AND ELECTRIC MAIN COMPARTMENT BAY AGAIN, NO SIGNS OF SMOKE, ALL NORMAL.
